Clinical colorectal cancer · 2009
Delayed reversible posterior encephalopathy syndrome following chemotherapy with oxaliplatin.
Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Sharief Ubaidullah, Perry David J
Аннотация
Reversible posterior leukoencephalopathy (RPLS), also known as posterior reversible encephalopathy syndrome, is characterized by magnetic resonance imaging (MRI) findings of reversible vasogenic subcortical edema without infarction. The clinical presentation is usually nonspecific and typically involves global encephalopathy, seizures, headache, or visual symptoms. MRI of the brain is essential to the diagnosis of RPLS. Typical findings of RPLS include high-intensity signal on T2-weighted images predominantly in the posterior lobes of the brain that is caused by subcortical white matter vasogenic edema. Fluid-attenuated inversion recovery (FLAIR) sequences on MRI improve sensitivity and detect subtle peripheral lesions. This clinical radiographic syndrome has been described in a number of medical conditions, with hypertensive encephalopathy, eclampsia, and the use of immunosuppressant drugs (most notably calcineurin inhibitors) being the most common. It has occasionally been reported with cisplatin and rarely with carboplatin. Its occurrence with oxaliplatin is very unusual. An extensive literature search including PUBMED and direct contact with the drug manufacturer yielded only 2 known case reports. Herein, we describe a case that had classic clinical and radiologic features of RPLS. We also briefly describe 2 other patients who have been described to have RPLS with oxaliplatin in the literature.